MathSciNet Relay Station
MathSciNet bibliographic data
MR1794074 49J40 (60H99 65C50)
Gwinner, Joachim A class of random variational inequalities and simple random unilateral boundary value problems—existence, discretization, finite element approximation. Stochastic Anal. Appl. 18 (2000), no. 6, 967–993.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement